Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 18, NWS Gaylord, MI

February 15, 2011

NWS Gaylord, MI issued this small craft advisory at Feb 15, 2011, 3:57 AM EST. It took effect at Feb 15, 2011, 11:00 AM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2011, 3:57 AM EST (08:57 UTC)
In effect from
Feb 15, 2011, 11:00 AM EST
Expired
Feb 16, 2011, 3:33 PM EST
In force
29 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

973 
WHUS73 KAPX 150857
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
357 AM EST TUE FEB 15 2011

LMZ342-344>346-151700-
/O.NEW.KAPX.SC.Y.0018.110215T1600Z-110216T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
357 AM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
861 
WHUS73 KAPX 151543
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1043 AM EST TUE FEB 15 2011

LMZ342-344>346-152345-
/O.CON.KAPX.SC.Y.0018.110215T1600Z-110216T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1043 AM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
193 
WHUS73 KAPX 152121
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
421 PM EST TUE FEB 15 2011

LMZ342-344>346-160530-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
421 PM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
240 
WHUS73 KAPX 160257
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
957 PM EST TUE FEB 15 2011

LMZ342-344>346-161100-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
957 PM EST TUE FEB 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
185 
WHUS73 KAPX 160858
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
358 AM EST WED FEB 16 2011

LMZ342-344>346-161700-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
358 AM EST WED FEB 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
388 
WHUS73 KAPX 161600
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1100 AM EST WED FEB 16 2011

LMZ342-344>346-162200-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1100 AM EST WED FEB 16 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
447 
WHUS73 KAPX 162033
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
333 PM EST WED FEB 16 2011

LMZ342-344>346-170445-
/O.CAN.KAPX.SC.Y.0018.000000T0000Z-110216T2200Z/
/O.NEW.KAPX.GL.A.0005.110218T1200Z-110219T0400Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
333 PM EST WED FEB 16 2011

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LMZ323-170445-
/O.NEW.KAPX.GL.A.0005.110218T1200Z-110219T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
333 PM EST WED FEB 16 2011

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 14, 11:50 PM EST, 4 hours 7 minutes earlier.

Area forecast discussion, Feb 14, 11:50 PM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1150 PM EST MON FEB 14 2011

.SYNOPSIS.../ISSUED AT 349 PM/

STRENGTHENING HIGH PRESSURE WILL SLIDE THROUGH THE GREAT LAKES
TONIGHT...AND AS THIS HIGH HEADS TO THE EAST COAST TUESDAY...
SOUTHWEST WINDS WILL TRANSPORT WARMER AIR INTO THE REGION...
ESPECIALLY BEGINNING WEDNESDAY AS A WARM FRONT MOVES ACROSS NORTHERN
MICHIGAN. WITH WARMER AIR OVER THE COLD SNOW PACK...THIS WILL
EVENTUALLY RESULT IN AREAS OF FOG AND DRIZZLE. A STRONG LOW PRESSURE
SYSTEM WILL THEN EJECT ONTO THE PLAINS THURSDAY...AND CROSS THE
GREAT LAKES THURSDAY NIGHT...BRINGING SHOWERY WEATHER TO THE REGION.
AS THIS SYSTEM DEPARTS...TEMPERATURES WILL TURN COLDER NEXT WEEKEND.

JH

&&

.SHORT TERM.../ISSUED AT 1038 PM/...OVERNIGHT

STRONG SURFACE RIDGE AXIS CURRENTLY EXTENDS FROM THE OHIO RIVER
VALLEY THRU LOWER MICHIGAN INTO SE ONTARIO. SKIES REMAIN CLEAR
ACROSS OUR ENTIRE CWA AT THIS HOUR...BUT A LOOK AT UPSTREAM OBS AND
SATELLITE SHOWS PATCHES OF A LOW CLOUD DECK HAVE REACHED THE FAR NW
EDGE OF OUR CWA AROUND ERY AND IN FAR NRN LAKE MICHIGAN. ERN EDGE OF
THIS CLOUD DECK IS PATCHY...WITH UPSTREAM OBS INDICATING MORE HOLES
THAN CLOUD COVER INITIALLY. THIS IS HANDLED WELL IN CURRENT CLOUD
FORECAST. A MORE PERSISTENT LOW CLOUD DECK IS STILL EXPECTED TO FIND
ITS WAY INTO ERN UPR AND THE LAKE MICHIGAN SHORELINE TOWARD SUNRISE
AND INTO EARLY TUESDAY...BUT BASED ON LATEST OB AND SATELLITE
TRENDS...SUSPECT THIS CLOUD COVER MAY BE A BIT OVERDONE IN THE
FORECAST. THUS...WILL MAKE SOME SLIGHT DOWNWARD ADJUSTMENTS TO CLOUD
COVER MAINLY FOR ERN UPR MICHIGAN LATE TONIGHT INTO EARLY TUESDAY.
OVERNIGHT LOWS WILL RANGE FROM THE TEENS IN THE WEST THANKS TO
ADDITIONAL CLOUD COVER TO THE SINGLE DIGITS ABOVE ZERO IN THE EAST
(COLDER IN THE USUAL INLAND/LOW LYING AREAS).

&&

.LONG TERM.../ISSUED AT 349 PM/...TUESDAY AND BEYOND

TUESDAY...SHORT WAVE RIDGING WILL BE CROSSING THE UPPER GREAT LAKES
ALONG WITH AN ATTENDANT SURFACE HIGH WHICH WILL BE PULLING EAST OF
THE FORECAST AREA DURING THE MORNING.  THIS WILL GET WARM ADVECTION
RETURN FLOW KICKING IN AGAIN DURING THE DAY.  LOOKS LIKE A PRETTY
GOOD DAY OVERALL...EASTERN UPPER MICHIGAN AND THE TIP OF THE MITT
COUNTIES WILL PROBABLY STAY ON THE CLOUDY SIDE AS LOW LEVEL MOISTURE
ACROSS THE UPPER MIDWEST THIS AFTERNOON ADVECTS TOWARD THE AREA AND
INTERACTS WITH LINGERING SHALLOW INSTABILITY OVER NORTHERN LAKE
MICHIGAN.  EVEN THIS MAY TEND TO THIN OUT BY LATE IN THE
AFTERNOON...BUT THERE IS A BETTER SURGE OF LOW LEVEL MOISTURE
TRANSPORT THAT TAKES AIM ON MICHIGAN TUESDAY NIGHT ALONG WITH A WEAK
MID LEVEL SHORT WAVE TRAVERSING THE REGION.  THE RESULT LOOKS TO BE
A DEEPENING LOW LEVEL MOIST LAYER...MOSTLY AT TEMPERATURES ABOVE
-10C BUT AT A DEPTH OF 250-300MB SUGGESTS POTENTIAL FOR SOMETHING A
LITTLE MORE SUBSTANTIAL THAN DRIZZLE.  PROBABLY LOOKING AT MOST
AREAS FALLING BELOW FREEZING TUESDAY EVENING (EASTERN UPPER PROBABLY
NOT CLIMBING ABOVE FREEZING WITH CLOUD COVER TUESDAY AFTERNOON)...
THUS THE THREAT FOR LIGHT FREEZING RAIN/FREEZING DRIZZLE WILL BE
PRETTY UBIQUITOUS.  MUCH WILL DEPEND ON EXACTLY HOW WARM WE GET
TUESDAY AFTERNOON AND HOW MUCH OF A DIURNAL DROP OCCURS PRIOR TO
CLOUDS MOVING IN WITH A BRISK SOUTHERLY FLOW.

WEDNESDAY...LOW LEVEL MOISTURE TRANSPORT AXIS SHIFTS EAST WEDNESDAY
MORNING ALLOWING FOR DRY AIR ADVECTION AND LOW LEVEL SUBSIDENCE TO
WORK ON SHRINKING DEPTH OF LOW LEVEL MOISTURE.  THREAT FOR DRIZZLE/
FREEZING DRIZZLE SHOULD WIND DOWN DURING THE MORNING...AND SUSPECT
MOISTURE WILL THIN OUT ENOUGH TO ALLOW FOR SOME LATE AFTERNOON SUN
WHICH SHOULD WARM HIGHS THROUGH THE 30S AND INTO THE LOWER 40S.  BUT
LOW CLOUDS WILL LIKELY RETURN WEDNESDAY NIGHT...AND INCREASING DEW
POINTS ATOP SNOW COVER WILL ALSO INCREASE THE CHANCE FOR ADVECTION
FOG DEVELOPING ESPECIALLY IN HIGHER TERRAIN AREAS.

EXTENDED FORECAST (THURSDAY THROUGH MONDAY)...BALANCED FOUR WAVE
HEMISPHERIC PATTERN IN PLACE HEADING INTO THE LATTER HALF OF THE
WEEK...WITH MEAN TROUGHING ACROSS WESTERN NORTH AMERICA AND FLAT
RIDGING OVER THE EASTERN CONUS.  PIECE OF ENERGY EMANATING FROM THE
WESTERN TROUGH POISED TO IMPACT THE UPPER LAKES IN THE FRIDAY TIME
FRAME...WHICH WILL TEMPER OUR WARMING TREND AS IT DRAGS COLDER AIR
BACK INTO MICHIGAN FOR NEXT WEEKEND.  GUIDANCE DIFFERENCES IN HOW
COLD IT MAY GET SATURDAY WITH THE 14/00Z ECMWF "FLATTER" SURFACE
PATTERN AND WARMER THERMAL PROFILE NOT THE PREFERRED IDEA AT THIS
POINT (WANT TO SEE SOME MORE CONTINUITY FROM ECMWF FIRST).

FORECAST SPECIFICS...WIDE OPEN GULF OF MEXICO WILL PULL INCREASINGLY
HUMID AIR NORTHWARD INTO THE UPPER LAKES...WITH THIS MOIST INFLOW
STRENGTHENING LATER THURSDAY AHEAD OF AN APPROACHING SHORT WAVE AND
SURFACE LOW TRACKING ACROSS THE NORTHERN PLAINS/UPPER MIDWEST.  THIS
IS EXPECTED TO INCREASE CHANCES FOR RAIN/DRIZZLE/FOG ACROSS NORTHERN
MICHIGAN THURSDAY...PERHAPS EVEN AN EARLY SEASON THUNDER CHANCE
THURSDAY NIGHT/FRIDAY MORNING AS A COLD FRONT SWEEPS ACROSS NORTHERN
MICHIGAN.  THIS WILL USHER COLDER AIR BACK INTO NORTHERN MICHIGAN
FRIDAY...WITH FALLING TEMPERATURES AND BLUSTERY WEST-NORTHWEST
WINDS.  SOME LAKE EFFECT SNOW SHOWERS POSSIBLE LATER FRIDAY...WHICH
COULD BE ENHANCED A LITTLE IF SOME MOISTURE WRAPS AROUND THE BACK
SIDE OF THE DEPARTING SYSTEM.  COLDER SOLUTIONS SUGGEST 850MB
TEMPERATURES IN THE -15C RANGE SATURDAY WILL SUPPORT SNOW SHOWER
CHANCES OFF LAKES SUPERIOR/MICHIGAN.  FORECAST PICTURE GETS MORE
MUDDLED HEADING INTO NEXT WEEK DEPENDING ON EVOLUTION OF ENERGY
EMERGING FROM WESTERN U.S. TROUGH.  14/00Z OPERATIONAL GFS TRIES TO
THROW MORE RAIN UP IN THIS DIRECTION...ECMWF MUCH FLATTER AND
FARTHER SOUTH WITH WAVES COMING OUT OF THE WEST (PREFERRED HPC
IDEA).  NOT A TON OF ENSEMBLE SUPPORT FOR THE GFS SOLUTION YET...FOR
NOW PLAN TO JUST MAINTAIN CONTINUITY OF A DRY FORECAST FOR SUNDAY.
BUT EVEN THE MORE SUPPRESSED ECMWF HINTS AT SOME PRECIP POTENTIAL
ACROSS LOWER MICHIGAN ON MONDAY.

HIGHS THURSDAY EXPECTED TO CLIMB INTO THE 40S...AND REMAIN THERE
UNTIL FRIDAY MORNING WHEN TEMPERATURES SHOULD CRASH WITH COLD FRONT
PASSAGE.  BACK TO CLIMATOLOGY OR A BIT BELOW FOR THE WEEKEND...THEN
PERHAPS SOME MODERATING FOR THE START OF NEXT WEEK BUT THE DETAILS
OF THAT ARE MURKY.

JPB

&&

.MARINE.../ISSUED AT 1038 PM/

SURFACE HIGH BUILDS INTO MICHIGAN OVERNIGHT...THEN SHIFTS EAST OF
THE UPPER LAKES TUESDAY. LIGHT WINDS OVERNIGHT WILL INCREASE FROM
THE SOUTH BY TUESDAY AFTERNOON...POSSIBLY REACHING SCA CRITERIA BY
EVENING.

&&

.AVIATION.../ISSUED AT 1150 PM/...VALID FOR 06Z TAFS

MAINLY CLEAR SKIES AND LIGHT WINDS ARE EXPECTED OVERNIGHT AS HIGH
PRESSURE MAINTAINS CONTROL. A LOW VFR/MVFR CLOUD DECK WILL MAKE A
RUN AT NW LWR MICHIGAN EARLY TUESDAY MORNING (I.E. A FEW HOURS
EITHER SIDE OF 12Z). WINDS WILL GRADUALLY STRENGTHEN FROM THE SOUTH
ON TUESDAY...WITH LLWS DEVELOPING BY EVENING. ALSO...A SOLID LOW
CLOUD DECK AND DRIZZLE/FREEZING DRIZZLE (MVFR CONDITIONS) WILL
DEVELOP ACROSS NW LWR MICHIGAN (PLN AND TVC) TUESDAY EVENING THANKS
TO INCREASING LOW LEVEL MOISTURE IN STRENGTHENING WAA PATTERN.

RUNYAN

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&
Hazardous weather outlook, Feb 14, 4:03 PM EST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
403 PM EST MON FEB 14 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
403 PM EST MON FEB 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LIGHT FREEZING RAIN OR FREEZING DRIZZLE MAY RESULT IN SLIPPERY ROADS
TUESDAY NIGHT INTO THE FIRST PART OF WEDNESDAY MORNING.

A SIGNIFICANT WARM-UP IS FORECAST THROUGH MUCH OF THE COMING WEEK.
THIS WILL HAVE SEVERAL IMPACTS ON THE AREA...INCLUDING THE POTENTIAL
FOR ICE JAMS ON AREA RIVERS...AND SOME DENSE FOG ESPECIALLY IN THE
HIGHER TERRAIN OF NORTHERN LOWER MICHIGAN.  PASSAGE OF A SHARP COLD
FRONT WILL BRING TEMPERATURES DOWN BELOW FREEZING QUICKLY DURING THE
DAY FRIDAY ON BRISK WESTERLY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 4:18 PM ESTFreezing Rain AdvisoryAPXAlcona, Alpena, Antrim, Cheboygan, Crawford, Emmet and 9 more6 hr

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.